# SDR RAIA970802

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 14,251 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FLT 7380 - STL - LEFT ENGINE 4 PERCENT SHORT OF TAKEOFF TORQUE, ABORTED TAKEOFF.  ENGINE CHANGE IN PROGRESS.  (M)
